# SDR ASAA2021072035463

- Difficulty date: July 20, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 49,708 hours, 15,003 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START WITH ACCOMPANYING FAULT LIGHT. GROUNDED - YES. APU BITE SHOWS IGN UNIT HIGH CURRENT (MAINT MSG 49-41180) NO FLAME SHUTDOWN. TAIL INSP NORMAL. PERFORMED B737-800 FIM 49-40 TASK 804. INITIAL EVALUATION. IT WAS INTERMITTENT FAULT. OPS CHECK APU MULTIPLE TMES, OPS CHECKED GOOD. CANNOT DUPLICATE FAULT.
